ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Universality of the Stochastic Airy Operator

Krishnapur, Manjunath and Rider, Brian and Virag, Balint (2016) Universality of the Stochastic Airy Operator. In: COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 69 (1). pp. 145-199.

[img] PDF
Com_Pur_App_Mat_69-1_145_2015.pdf - Published Version
Restricted to Registered users only

Download (524kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/j.jcis.2015.10.021

Abstract

We introduce a new method for studying universality of random matrices. Let T-n be the Jacobi matrix associated to the Dyson beta ensemble with uniformly convex polynomial potential. We show that after scaling, Tn converges to the stochastic Airy operator. In particular, the top edge of the Dyson beta ensemble and the corresponding eigenvectors are universal. As a byproduct, these ideas lead to conjectured operator limits for the entire family of soft edge distributions. (C) 2015 Wiley Periodicals, Inc.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the WILEY-BLACKWELL, 111 RIVER ST, HOBOKEN 07030-5774, NJ USA
Keywords: Copy right for this article belongs to the WILEY-BLACKWELL, 111 RIVER ST, HOBOKEN 07030-5774, NJ USA
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 30 Dec 2015 05:58
Last Modified: 30 Dec 2015 05:58
URI: http://eprints.iisc.ac.in/id/eprint/52929

Actions (login required)

View Item View Item